# SDR HALA0100298

- Difficulty date: December 12, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 938 - ANC - RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION, VISUALLY CHECK GEAR UNLOCK WINDOW IAW FCOM.  TROUBLESHOT SYSTEM IAW TAFI 32-14-12-A-109, FOUND NR 12 PROX CTRL INOPERATIVE.  REMOVED AND REPLACED BOX IAW 32-14-00, OP CHECK GOOD.  (M)
